# SDR CALA2017061701865

- Difficulty date: June 17, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 60,924 hours, 20,759 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W51580006200
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT OVERWING EMERGENCY LIGHT DOES NOT COME.  PRESSURE NORMAL, FOUND WIRE W5158-0006-200 DAMAGED APPROX 4IN BEHIND CONNECTOR D40702P.  REPAIRED THE WIRE IAW SWPM 20-10-13.  OPS CHECKED IAW FIM 52-20-00.  NO DEFECTS.
